# SDR FDEA202305050992

- Difficulty date: May 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 38,902 hours, 21,202 cycles
- System (JASC): 5751 · Ailerons
- Part: Unknown
- Part number: A5724701724400
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED T/E ARROW EXTRUSION GOT CORROSION BETWEEN RIB26 & RIB28 REPLACED THE DAMAGED SECTION WITH NEW PART AND FASTENERS. I.A.W A300-600F SRM 51-  72-10-001, PAGE 2. AND 51-40-21-001, PARA 13, PAGE 149 - 156
